# SDR 2015FA0000105

- Difficulty date: March 23, 2015
- Submitted: March 23, 2015
- Operation: General aviation
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 4600109RB500
- Part serial: E56
- Condition: Leaking
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLAPPERS ON THE ASPIRATORS OF THE LIFE RAFT DID NOT FULLY CLOSE AFTER PERFORMING A FUNCTION TEST.  IT WAS VISIBLE THE UPPER AND LOWER ASPIRATORS WERE LEAKING AND RELEASING AIR AT A FAST RATE. THESE TYPE OF RAFTS CARRY A 24 LEAK TEST AND THIS ONE IN PARTICULAR LOST AIR IN 1 MINUTE.
